# SDR TWAA0013614

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,881 hours, 16,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE SKIN SUFFERED A 2.25 INCH CRACK INSIDE 8 INCH BY 8 INCH DENT IN PREVIOUS DOUBLER REPAIR AT STA 462, 3 INCHES BELOW STRINGER 33R.  REMOVED AND REPLACED EXTERNAL DOUBLER PER ARA 17052.  CHECK-C 11-5-99 LAX.
